Journal of Nonlinear Mathematical Physics

Volume 14, Issue 2, April 2007, Pages 230 - 237

A supersymmetric second modified KdV equation

Authors
Meng-Xia ZHANG, Q P LIU
Corresponding Author
Meng-Xia ZHANG
Available Online 1 April 2007.
DOI
https://doi.org/10.2991/jnmp.2007.14.2.5How to use a DOI?
Abstract
In this paper, based on the B Ãàacklund transformation for the supersymmetric MKdV equation, we propose a supersymmetric analogy for the second modified KdV equation. We also calculate its one-, two- and three-soliton solutions.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
14 - 2
Pages
230 - 237
Publication Date
2007/04
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2007.14.2.5How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Meng-Xia ZHANG
AU  - Q P LIU
PY  - 2007
DA  - 2007/04
TI  - A supersymmetric second modified KdV equation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 230
EP  - 237
VL  - 14
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2007.14.2.5
DO  - https://doi.org/10.2991/jnmp.2007.14.2.5
ID  - ZHANG2007
ER  -